Facebook Pixel
EmpowHER Guest

I had gastric sleeve four months ago, and now i have pain in my right side, pelvic and right leg

By Anonymous July 12, 2014 - 8:03pm
Rate This

I had gastric sleeve four months ago, and everything went great. Now I have pain that started in my back, moved to my side and now my leg is hurting. All this is on my right side. I was told that I have a hernia. What is going on?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question and for taking such a brave step in becoming healthy again! 

You likely got the hernia due to your surgery - an unfortunate side effects. Hernia's can occur due to trauma to the abdomen. Your surgery was risky and likely to have several side effects.

Your hernia will not go away on it's own, I'm afraid. Surgery is the only way to get rid of it and it may be sometime before your surgeon is willing to work on your abdomen again. 

Talk to him about your treatment options and in the meantime, read all about hernia's here, from causes and risks to the different kinds of surgeries used to treat them: 


Please keep in touch with us! 



July 15, 2014 - 11:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Hiatal Hernia

Get Email Updates

Hiatal Hernia Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!